# SDR 2002FA0000376

- Difficulty date: March 1, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Aircraft: N3326P
- Make and model: Piper PA-23-160
- Aircraft serial: 231277
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Tube
- Part number: MA4SPA
- Part serial: 4023395
- Condition: Damaged
- Location: Carb Discharge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WILL NOT START,  FOUND ACCELERATING PUMP DISCHARGE TUBE IN AIR BOX.  REMOVE CARBURETOR FOR OVERHAUL.
